# SDR CALA2023050301327

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Sta92.70 #4 Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB HAS A CRACK AT RIB VERT STIFFENER STA 92.70 #4 STIFFENER APPROX 2" FROM BOTTOM. REPAIRED RIB VERT STIFFENER STA 92.70 IAW B737-800 SRM 55-10-09- 2R-4.
